×

Found 667 Documents (Results 1–100)

On the standard conjecture for compactifications of Néron models of 4-dimensional abelian varieties. (English. Russian original) Zbl 1522.14017

Izv. Math. 86, No. 4, 797-835 (2022); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 86, No. 4, 192-232 (2022).
PDFBibTeX XMLCite
Full Text: DOI MNR

Triangulated categories of logarithmic motives over a field. (English) Zbl 1512.14001

Astérisque 433. Paris: Société Mathématique de France (SMF) (ISBN 978-2-85629-957-9/pbk). ix, 267 p. (2022).
PDFBibTeX XMLCite
Full Text: arXiv

A course in Hodge theory: periods of algebraic cycles. Paper from the 33rd Brazilian mathematics colloquium – 33°Colóquio Brasileiro de Matemática, IMPA, Rio de Janeiro, Brazil, August 2–6, 2021. (English) Zbl 1507.14003

Publicações Matemáticas do IMPA. Rio de Janeiro: Instituto Nacional de Matemática Pura e Aplicada (IMPA) (ISBN 978-65-89124-23-8). iv, 220 p., open access (2021).
PDFBibTeX XMLCite
Full Text: Link

On the standard conjecture for compactifications of Néron models of three-dimensional abelian varieties with multiplications in an imaginary quadratic field. (English. Russian original) Zbl 1465.14014

Math. Notes 109, No. 3, 498-499 (2021); translation from Mat. Zametki 109, No. 3, 479-480 (2021).
PDFBibTeX XMLCite
Full Text: DOI

On the standard conjecture for a 3-dimensional variety fibred by curves with a non-injective Kodaira-Spencer map. (English. Russian original) Zbl 1460.14024

Izv. Math. 84, No. 5, 1016-1035 (2020); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 84, No. 5, 211-232 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference